Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 21, No. 1, 2005 · Contents

In Memoriam - Filep László: 1941-2004

I. Szalay:
The contracted model of exploded real numbers

Abdelkader Stouti:
Fixed Points Theorems for $\alpha$-fuzzy Monotone Maps

R.A. Mollin:
A Note on the Diophantine Equation $D_1x^2+D_2=ak^n$

Erdal Karaduman:
On The Period of Sequences in $CL_{n}$

Xian Zhang:
The general Hermitian nonnegative-definite solution to the matrix equation $AXA^{\ast }+BYB^{\ast }=C$

Maslina Darus:
Coefficient problems for a class of analytic functions involving Hadamard products

Mugur Acu:
Some subclasses of $\alpha$-uniformly convex functions

Halit Orhan and Muhammet Kamali:
Neighborhoods of a Class of Analytic Functions with Negative Coefficients

Apoloniusz Tyszka:
The Beckman-Quarles theorem for mappings from ${\C}^2$ to ${\C}^2$

Georg Schneider:
Compact subsets of spaces of holomorphic functions

Adela Mihai:
Warped product submanifolds in generalized complex space forms

K. Neammanee:
A Pointwise approximation of Isolated Trees in a Random Graph

H. Parsian:
Two dimension Legendre wavelets and operational matrices of integration

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 4 Apr 2005. Last modified: 22 April 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition